# SDR FDEA201204111362

- Difficulty date: April 11, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- Aircraft time: 33,768 hours, 20,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ENTRY WAY EMERGENCY LIGHT FIXTURE FELL OUT ON ROLL OUT.   REINSTALLED EMERGENCY LIGHT FIXTURE IAW MM 33-50-001-2-0. OPS CHECKED NORMAL.
